# SDR SWAA001750

- Difficulty date: September 15, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 39,499 hours, 33,474 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT HORIZ STAB AFT SPAR HAS 2 INCH CRACK APPROX 4 FROM ROOT.  REPAIRED SKIN PER SRM.
